# SDR HDNA20231214001

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N586WH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1096
- Aircraft time: 3,730 hours, 11,991 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Nut
- Part number: L621M1010225
- Part serial: NA
- Condition: Loose
- Location: Main Rotor Blade
- Part time: 7,675 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT MADE A PRECAUTIONARY LANDING AFTER NOTING AN INCREASING MAIN ROTOR VIBRATION. AMTS DISCOVERED THE HARDWARE LOOSE SECURING THE YELLOW MRB S/N 3407 DAMPER STAY ASSEMBLY. DETAILED INSPECTION OF THE MRB AND AIRFRAME WAS PERFORMED AND ATTACHMENT HARDWARE WAS REPLACED. VIBRATION CHECK WAS PERFORMED UTILIZING APPLICABLE VIBRATION ANALYSIS INSTRUMENT.
